# SDR SWAA2022030166796

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,109 hours, 27,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP UPPER SHELF PANEL FOR DEFLECTION RIB SEAL RETAINER CRACKED AT FASTENER HOLE / INSTALLED NEW RIB SEAL RETAINER ON RH FLAP UPPER SHELF PANEL PER SRM 51-40-02
